# SDR DALA2019032801982

- Difficulty date: March 21, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N340NB
- Make and model: Airbus A319-114
- Aircraft serial: 1714
- Aircraft time: 46,211 hours, 23,972 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Cover
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA PART DEPARTED AIRCRAFT. A/C 3140 CLOSED LOG 5827099 FLT/CHK 0657. ON WALK-AROUND FOUND VERTICAL STAB HOIST POINT COVER MISSING. INSTALLED HOIST POINT COVER.
